Follow
Gennian Ge
Gennian Ge
Capital Normal University
Verified email at zju.edu.cn - Homepage
Title
Cited by
Cited by
Year
Deterministic construction of compressed sensing matrices via algebraic curves
S Li, F Gao, G Ge, S Zhang
IEEE Transactions on Information Theory 58 (8), 5035-5041, 2012
1532012
Optimal frequency hopping sequences: Auto-and cross-correlation properties
G Ge, Y Miao, Z Yao
IEEE transactions on information theory 55 (2), 867-879, 2009
1332009
Constructions for optimal (/spl upsi/, 4, 1) optical orthogonal codes
G Ge, J Yin
IEEE Transactions on Information Theory 47 (7), 2998-3004, 2001
1272001
Centralized coded caching schemes: A hypergraph theoretical approach
C Shangguan, Y Zhang, G Ge
IEEE Transactions on Information Theory 64 (8), 5755-5766, 2018
1252018
Starters and related codes
K Chen, G Ge, L Zhu
Journal of statistical planning and inference 86 (2), 379-395, 2000
1122000
Deterministic sensing matrices arising from near orthogonal systems
S Li, G Ge
IEEE Transactions on Information Theory 60 (4), 2291-2302, 2014
1032014
Further combinatorial constructions for optimal frequency-hopping sequences
G Ge, R Fuji-Hara, Y Miao
Journal of Combinatorial Theory, Series A 113 (8), 1699-1718, 2006
932006
On (g, 4; 1)-difference matrices
G Ge
Discrete mathematics 301 (2-3), 164-174, 2005
822005
Resolvable and near-resolvable designs
RJR Abel, G Ge, J Yin
Handbook of Combinatorial Designs, 150-158, 2006
762006
Group divisible designs
G Ge
Handbook of combinatorial designs, 281-286, 2006
692006
Deterministic construction of sparse sensing matrices via finite geometry
S Li, G Ge
IEEE transactions on signal processing 62 (11), 2850-2859, 2014
612014
Asymptotic results on the existence of 4‐RGDDs and uniform 5‐GDDs
G Ge, ACH Ling
Journal of Combinatorial Designs 13 (3), 222-237, 2005
602005
Combinatorial constructions for optimal supersaturated designs
KT Fang, G Ge, MQ Liu, H Qin
Discrete Mathematics 279 (1-3), 191-202, 2004
602004
On group-divisible designs with block size four and group-type 6um1
G Ge, R Rees
Discrete mathematics 279 (1-3), 247-265, 2004
572004
Uniform supersaturated design and its construction
K Fang, G Ge, M Liu
Science in China Series A: Mathematics 45, 1080-1088, 2002
562002
Some new classes of quantum MDS codes from constacyclic codes
T Zhang, G Ge
IEEE Transactions on Information Theory 61 (9), 5224-5228, 2015
522015
Group divisible designs with block size four and group type gum1 for small g
G Ge, ACH Ling
Discrete mathematics 285 (1-3), 97-120, 2004
522004
A unified approach to Whiteman's and Ding-Helleseth's generalized cyclotomy over residue class rings
C Fan, G Ge
IEEE Transactions on Information Theory 60 (2), 1326-1336, 2014
492014
Quantum MDS codes with large minimum distance
T Zhang, G Ge
Designs, Codes and Cryptography 83, 503-517, 2017
482017
Construction of minimum generalized aberration designs
KT Fang, GN Ge, MQ Liu, H Qin
Metrika 57, 37-50, 2003
482003
The system can't perform the operation now. Try again later.
Articles 1–20